Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the natural stabilization of convection dominated problems using high order Bubnov–Galerkin finite elements

Autor
Cai, Q.; Kollmannsberger, S.; Sala-Lardies, E.; Huerta, A.; Rank, E.
Tipus d'activitat
Article en revista
Revista
Computers & mathematics with applications
Data de publicació
2014-01
Volum
66
Número
12
Pàgina inicial
2545
Pàgina final
2558
DOI
https://doi.org/10.1016/j.camwa.2013.09.009 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/28463 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0898122113005609 Obrir en finestra nova
Resum
In the case of dominating convection, standard Bubnov–Galerkin finite elements are known to deliver oscillating discrete solutions for the convection–diffusion equation. This paper demonstrates that increasing the polynomial degree (p-extension) limits these artificial numerical oscillations. This is contrary to a widespread notion that an increase of the polynomial degree destabilizes the discrete solution. This treatise also provides explicit expressions as to which polynomial degree is su...
Citació
Cai, Q. [et al.]. On the natural stabilization of convection dominated problems using high order Bubnov–Galerkin finite elements. "Computers & mathematics with applications", Gener 2014, vol. 66, núm. 12, p. 2545-2558.
Paraules clau
P -fem Convection–diffusion Problems Singular-perturbation Problem With Boundary Laye
Grup de recerca
LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria

Participants